After being on some heavy meds from a serious back injury - dilaudid, gabapentin, amrix, etc and had some serious side effects with it and had to stop. The Gaba worked great but my legs blew up HUGE! So I had be taken off it. I went to my neurologist and he put me on this now. My question is this... He says that my does of 25mg twice a day will NOT affect my birth control, that it only affects at doses of 150mgs or higher. But when I called my OBGYN she first said , no it was fine, then she called back later and said it will 100% mess with my birth control and I need to use a back up. I'm so confused. So now who do you believe? Any one heard of it not affecting under 150mg and the birth control? So confused. Any help would be great. I have no issue using a back up, would just be nice to know the truth. thanks!
what is the birth control and i can give you a much better answer
That’s not true... I got pregnant from sta Topamax and I’m on 100mg a day... it lowered my birth control!!!
- Amrix Drug Information
- Dilaudid Drug Information
- Topamax Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jul 2010 • 2 answers
Updated 23 Apr 2013 • 2 answers
Updated 23 Nov 2017 • 3 answers
Updated 13 Jul 2015 • 3 answers
Updated 15 Dec 2015 • 4 answers